×

zbMATH — the first resource for mathematics

Sur l’existence, l’unicité et le comportement asymptotique des solutions d’équations différentielles stochastiques. (French) Zbl 0392.60046

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60G44 Martingales with continuous parameter
93E15 Stochastic stability in control theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Bonami , N. Karoui , B. Roynette , Processus de diffusion associé à un opérateur elliptique dégénéré . Ann. Inst. Henri Poincaré , B, vol. VII , n^\circ 1 , 1971 , p. 31 - 80 . Numdam | MR 290456 | Zbl 0234.60094 · Zbl 0234.60094 · numdam:AIHPB_1971__7_1_31_0 · eudml:76929
[2] C. Doleans Dade , On the existence and unicity of solutions of stochasti-integral equations . Zeit. fur Wahr Theorie , t. 36 , 1976 , p. 93 - 101 . MR 413270 | Zbl 0343.60038 · Zbl 0343.60038 · doi:10.1007/BF00533992
[3] C. Doleans Dade et P.A. Meyer , Équations différentielles stochastiques . Séminaire de Probabilité XI . Lecture notes n^\circ 581 , Springer , p. 376 . Numdam | MR 451403 | Zbl 0374.60080 · Zbl 0374.60080 · numdam:SPS_1977__11__376_0 · eudml:113122
[4] H. Doss , Liens entre équations différentielles stochastiques et ordinaires . Ann. Inst. Henri Poincaré , Vol. 2 , 1977 . Numdam | MR 451404 | Zbl 0359.60087 · Zbl 0359.60087 · numdam:AIHPB_1977__13_2_99_0 · eudml:77063
[5] H. Doss et E. Lenglart , Sur le comportement asymptotique des solutions d’équations différentielles stochastiques . C. R. Acad. Sci. , t. 284 A , 971 . MR 433593 | Zbl 0348.60084 · Zbl 0348.60084
[6] M. Emery , Stabilité des solutions des équations différentielles stochastiques. Application aux intégrales multiplicatives stochastiques . A paraître dans le Zeit. fur Wahr. Theorie . Zbl 0351.60054 · Zbl 0351.60054 · doi:10.1007/BF00534242
[7] A. Friedman , Stochastic differential equations and applications . Academic press , New York , 1975 . Zbl 0323.60056 · Zbl 0323.60056
[8] I.I. Gihman et A.V. Skorohod , Stochastic differential equations . Springer-Verlag , 1972 . MR 346904 | Zbl 0242.60003 · Zbl 0242.60003
[9] W. Hahn , Theory and application of Lyapunov’s direct method . Prentice-Hall Inc . Englewood clins. N. J . 1963 . MR 147716 | Zbl 0119.07403 · Zbl 0119.07403
[10] J. Jacod et J. Memin , Caractéristiques locales et conditions de continuité absolue pour les semi-martingales . Zeit. fur Wahr. , t. 35 , 1976 , p. 1 - 37 . MR 418223 | Zbl 0315.60026 · Zbl 0315.60026 · doi:10.1007/BF00532597
[11] E. Lenglart , Sur la convergence presque sûre des martingales locales . C. R. Acad. Sci. , t. 284 , Série A , p. 1087 . MR 433588 | Zbl 0369.60052 · Zbl 0369.60052
[12] E. Lenglart , Propriétés locales des semimartingales. Applications aux équations différentielles stochastiques . Publication du département de mathématiques de Rouen , 1976 , n^\circ 6 .
[13] E. Lenglart , Transformation des martingales locales par changement absolument continu de probabilité . A paraître aux Zeit. fur Wahr. Zbl 0339.60045 · Zbl 0339.60045 · doi:10.1007/BF01844873
[14] P.A. Meyer , Cours sur les intégrales stochastiques . Séminaire de probabilité X . Lecture notes n^\circ 511 , Springer . Numdam | MR 501332 | Zbl 0374.60070 · Zbl 0374.60070 · numdam:SPS_1976__10__245_0 · eudml:113083
[15] M.A. Pinsky , Stochastic stability and the Dirichlet problem . Communication on pure and applied math. , vol. XXVII , 1974 , p. 311 - 350 . MR 370762 | Zbl 0295.60046 · Zbl 0295.60046 · doi:10.1002/cpa.3160270303
[16] Ph.E. Protter , On the existence, uniqueness, convergence and explosions of solutions of systems of stochastic integral equations . Ann. of Probability , vol. 5 , n^\circ 2 , 1977 , p. 243 - 261 . Article | MR 431380 | Zbl 0363.60044 · Zbl 0363.60044 · doi:10.1214/aop/1176995849 · minidml.mathdoc.fr
[17] Ph.E. Protter , Right continuous solutions of systems of stochastic integral equations . Journal of multivariate analysis , t. 7 , 1977 , p. 204 - 261 . MR 436321 | Zbl 0363.60045 · Zbl 0363.60045 · doi:10.1016/0047-259X(77)90039-2
[18] D. Stroock et S.R.S. Varadhan , On the support of diffusion process with application to the strong maximum principle . 6th Berkeley symposium. III, 1972 , p. 333 - 359 . MR 400425 | Zbl 0255.60056 · Zbl 0255.60056
[19] E. Wong et M. Zakai , On the convergence of ordinary integrals to stochastic integrals . Ann. Math. Statistic , t. 36 , 1965 , p. 1560 - 1564 . Article | MR 195142 | Zbl 0138.11201 · Zbl 0138.11201 · doi:10.1214/aoms/1177699916 · minidml.mathdoc.fr
[20] T. Yamada , On a comparison theorem for solutions of stochastic differential equations and its applications . Journ. of Kyoto Univ. , vol. 13 , n^\circ 3 . Article | MR 339334 | Zbl 0277.60047 · Zbl 0277.60047 · minidml.mathdoc.fr
[21] T. Yamada , Sur l’approximation des solutions d’équations différentielles stochastiques . Zeit. fur Wahr. , t. 36 , 1976 , p. 153 - 164 . MR 413269 | Zbl 0374.60081 · Zbl 0374.60081 · doi:10.1007/BF00533998
[22] T. Yamada and S. Watanabe , On the uniqueness of solutions of stochastic differential equations I et II . Journ. of Kyoto Univ. , vol. XI , n^\circ 1 et 3 . Article | Zbl 0236.60037 · Zbl 0236.60037 · minidml.mathdoc.fr
[23] M. Yor , Sur la continuité des temps locaux associés à certaines semimartingales . (A paraître dans Astérisque , Soc. Math. de France .) [24] M. Yor et C. Yoeurp , Espace orthogonal à une semimartingale, applications . Labo. de Probabilité Paris VI . (A paraître.)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.